# SDR FDEA201505311668

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 696 hours, 22,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ENTRY DOOR WOULD NOT ARM.  FOUND GIRT BAR ARMING LANYARD WRAPPED AROUND GIRT BAR.  R1 DOOR SLIDES INOPERATIVE OR MISSING.  NO JUMP SEATERS OR ACM'S ARE TO OCCUPY COURIER AREA IN  FLIGHT.  INSPECTED THE SLIDE UPON ARRIVAL, SLIDE WAS REMOVED AT PREVIOUS STATION.  LANYARD IS IN A DISARRAY & UNSURE HOW IT'S SUPPOSED TO BE PLACED  IN THE SLIDE.  ORDERING A NEW SLIDE.  WILL REQUIRE A RII FOR INSTALLATION.  REPLACE R1 SLIDE ASSEMBLY IAW AMM 25-66-01-4.
